# SDR WTAA950300

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 799
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - RIGHT MAIN LANDING GEAR 'GREEN' POSITION INDICATION LIGHT REMAINS ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE CLEANED RT MAIN LANDING GEAR DOWNLOCK MICROSWITCH.  GEAR INDICATIONS NORMAL DURING GROUND TEST.  AIRCRAFT RETURNED TO SERVICE.  (M)
